# SDR ABXA20240910172

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 90,618 hours, 14,702 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: S233T9125
- Part serial: 163574
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR EVAL. FLIGHT CAPTIANS PITOT HEAT EICAS MSG APPEARED AND AC RETURNED TO GATE AND MTX GROUNDED AC , AFTER TROUBLE SHOOTING FOUND HEATER COIL FOR CAPTS. UPPER PITOT PROBE SHORTED TO GROUND. REMOVED AND REPLACED LH UPPER PITOT STATIC PROBE IAW B767 AMM 30-31-00 AND 34-11-01. OPS CHECK GOOD . AC WAS RETURNED TO SERVICE .
